Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 482635, 4 pages
http://dx.doi.org/10.1155/2014/482635
Research Article

On the Barycentric Labeling of Certain Graphs

Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 6 September 2014; Accepted 29 October 2014; Published 16 November 2014

Academic Editor: Wai Chee Shiu

Copyright © 2014 Saeid Alikhani and Zeynab Amirzadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. C. Shiu and R. M. Low, “Integer-magic spectra of sun graphs,” Journal of Combinatorial Optimization, vol. 14, no. 2-3, pp. 309–321, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. R. M. Low and S.-M. Lee, “On group-magic Eulerian graphs,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 50, pp. 141–148, 2004. View at Google Scholar · View at MathSciNet
  3. A. Kotzig and A. Rosa, “Magic valuations of finite graphs,” Canadian Mathematical Bulletin, vol. 13, pp. 451–461, 1970. View at Google Scholar · View at MathSciNet
  4. G. Ringel and A. S. Llado, “Another tree conjecture,” Bulletin of the Institute of Combinatorics and Its Applications, vol. 18, pp. 83–85, 1996. View at Google Scholar · View at MathSciNet
  5. H. Enomoto, A. S. Llado, T. Nakamigawa, and G. Ringel, “Super edge-magic graphs,” SUT Journal of Mathematics, vol. 34, no. 2, pp. 105–109, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. S.-M. Lee, H.-H. Su, and Y.-C. Wang, “On k-edge-magic Halin graphs,” Congressus Numerantium, vol. 204, pp. 129–145, 2010. View at Google Scholar
  7. S. Alikhani, W. Kocay, G.-C. Lau, and S.-M. Lee, “On the k-edge magic graphs,” Electronic Notes in Discrete Mathematics, vol. 45, pp. 35–41, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Alikhani and B. Davvaz, “A new kind of group magicness of graphs”.
  9. C. Delorme, S. Gonzalez, O. Ordaz, and M. T. Varela, “Barycentric sequences and barycentric Ramsey numbers stars,” Discrete Mathematics, vol. 277, no. 1–3, pp. 45–56, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Delorme, I. Marquez, O. Ordaz, and A. Ortuño, “Existence conditions for barycentric sequences,” Discrete Mathematics, vol. 281, no. 1–3, pp. 163–172, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. González, L. González, and O. Ordaz, “Barycentric Ramsey numbers for small graphs,” Bulletin of the Malaysian Mathematical Sciences Society: Second Series, vol. 32, no. 1, pp. 1–17, 2009. View at Google Scholar · View at MathSciNet
  12. P. Erdös, A. Renyi, and V. T. Sos, “On a problem of graph theory,” Studia Scientiarum Mathematicarum Hungarica, vol. 1, pp. 215–235, 1966. View at Google Scholar